| Model Number |
VP558X-2 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open coronary artery bypass graft procedure, the sutures broke not at the knot but in the middle of the strand.They opened additional sutures until they were able to utilized one that did not break.